# SDR HNAA2024050900338

- Difficulty date: April 12, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR FUSELAGE CUTOUT LOWER SILL BEAM IS CORRODED BETWEEN FRM65 AND FRM68.  REMOVED AND INSTALLED BEAM ASSY IAW EMB 145 SRM 51-40-02
